References of "Giove, Silvio"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAxiomatizations of signed discrete Choquet integrals
Cardin, Marta; Couceiro, Miguel UL; Giove, Silvio et al

in International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems (2011), 19(2), 193-199

We study the so-called signed discrete Choquet integral (also called non-monotonic discrete Choquet integral) regarded as the Lovász extension of a pseudo-Boolean function which vanishes at the origin. We ... [more ▼]

We study the so-called signed discrete Choquet integral (also called non-monotonic discrete Choquet integral) regarded as the Lovász extension of a pseudo-Boolean function which vanishes at the origin. We present axiomatizations of this generalized Choquet integral, given in terms of certain functional equations, as well as by necessary and sufficient conditions which reveal desirable properties in aggregation theory. [less ▲]

Detailed reference viewed: 113 (3 UL)